Thread: bloating after
05-13-2002, 11:18 PM #1
ok Im in my last few days of clomid. I did a sust fina eq cycle. I didnt use any armidex during. Heres my question i was out sat night and i saw someone i havent seen in a while. He goes you look good finally juicin huh?i was like im not on anything now. He said you face is real bloated you sure? I asked my girl she says i do look a little more bloated then i was. Is it posible to be caring water from the clomid? Or from what else
05-13-2002, 11:24 PM #2Associate Member
- Join Date
- Nov 2001
If you saw a pic of yourself three-four weeks ago you were probably more "bloated" or carrying excess water compared to your current situation. Just an educated guess.
Do not sweat it, IMO. Clomid, as it stimulates FSH and LH, will cause increase in test levels (endogenous) causing possible water retention.
05-13-2002, 11:52 PM #3
i know what you mean planet but i honestly didnt get that bloated during this cycle. I was suprised. I really think i look more bloated now. Also my wieght has stayed the same. I know its only been a month.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)